# SDR R61A20100583

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 17,244 hours, 12,797 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: NAS631474D
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK LEVEL 2 CORROSION WAS FOUND ON THE LT HORIZONTAL STABILIZER HINGE FITTING INTERNAL PIN.  MAINT REMOVE AND REPLACE LEFT HORIZONTAL STABILIZER HINGE FITTING INTERNAL PIN IAW 170AMM 27-41-03.  AIRCRAFT REMAINS IN CMH HEAVY CHECK FOR COMPLETION.
